# SDR MWEA98298

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 1250445
- Condition: Corroded
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AT LONGERON 13L OF CANTED BULKHEAD 1121 WAS FOUND EXFOLIATED.  FABRICATED AND INSTALLED REPLACEMENT STIFFENER.
